# SDR SWIA200819784

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft time: 14,611 hours, 11,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SELECTED GEAR DOWN AND THE NOSE GEAR WOULD NOT EXTEND AND RECEIVED GEAR DISAGREE WARNING MESSAGE.  GEAR THEN EXTENDED NORMALLY.  (FLT 3845) INSPECTED AND PERFORMED OPERATIONAL CHECKS OF NOSE GEAR EXTENSION AND RETRACTION IAW MM 32-33-00 AND 32-32-00.  ALL CHECKS GOOD.
